sunmark® Allergy Relief Fexofenadine Hydrochloride Tablets, 180mg - 1/Box of 15 from McKesson

sunmark® Allergy Relief Fexofenadine Hydrochloride Tablets, 180mg - 1/Box of 15 from McKesson
sunmark® Allergy Relief Fexofenadine Hydrochloride Tablets, 180mg - 1/Box of 15 from McKesson sunmark® Allergy Relief Fexofenadine Hydrochloride Tablets, 180mg - 1/Box of 15 from McKesson (click images to enlarge)
pinterest

sunmark® Allergy Relief Fexofenadine Hydrochloride Tablets, 180mg - 1/Box of 15 from McKesson

$13.51
Product prices and availability are accurate as of 2018-12-09 10:30:18 EST and are subject to change. Any price and availability information displayed on http://www.amazon.com/ at the time of purchase will apply to the purchase of this product.

Description of sunmark® Allergy Relief Fexofenadine Hydrochloride...

Sinus Irrigation System are proud to offer the famous sunmark® Allergy Relief Fexofenadine Hydrochloride Tablets, 180mg - 1/Box of 15.

With so many on offer right now, it is good to have a brand you can trust. The sunmark® Allergy Relief Fexofenadine Hydrochloride Tablets, 180mg - 1/Box of 15 is certainly that and will be a perfect acquisition.

For this price, the sunmark® Allergy Relief Fexofenadine Hydrochloride Tablets, 180mg - 1/Box of 15 comes highly recommended and is a popular choice with most people. McKesson have added some excellent touches and this results in great value for money.

Manufacturer Description

Manufacturer #: 1484898 Brand: sunmark® Manufacturer: McKesson Brand Active Ingredients: Fexofenadine Hydrochloride Application: Allergy Relief Container: Type Box Dosage Form: Tablet Strength:180 mg Strength Volume: 15 per Box Latex Free Indicator Not Made with Natural Rubber Latex Features: sunmark® Fexofenadine Hydrochloride Tablets 180 mg Indications: Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose; itchy watery eyes; sneezing; itching of the nose or throat. 24 hour original prescription strength. Non-drowsy. For indoor and outdoor allergies. Active Ingredients: In Each Tablet: Fexofenadine HCl 180 mg Compares to the active ingredient in Allegra® Allergy Tablets. Not Made With Natural Rubber Latex.

Product Features

sunmark Allergy Relief - Mfr# 49348096857 Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose; itchy watery eyes; sneezing; itching of the nose or throat. 24 hour original prescription strength. For indoor and outdoor allergies. Non-drowsy. Active Ingredients: (in each tablet) Fexofenadine HCl 180 mg Item is sold by 1/Box of 15 Tablets